Follow
László Szili
László Szili
Eötvös Loránd University, Faculty of Informatics, Department of Numerical Analysis, H-1117 Budapest
Verified email at ludens.elte.hu
Title
Cited by
Cited by
Year
On uniform convergence of sequences of certain linear operators
L Szili, P Vértesi
Acta Mathematica Hungarica 91 (1), 159-186, 2001
482001
On the summability of trigonometric interpolation processes
L Szili
Acta Mathematica Hungarica 91 (1), 131-158, 2001
392001
On multivariate projection operators
L Szili, P Vértesi
Journal of Approximation Theory 159 (1), 154-164, 2009
382009
Necessary condition of the Turing instability
L Szili, J Tóth
Physical Review E 48 (1), 183, 1993
311993
A convergence theorem for the Pál method of interpolation on the roots of Hermite polynomials
L Szili
Analysis Mathematica 11 (1), 75-84, 1985
231985
Weighted (0, 2)-interpolation on the roots of Hermite polynomials
L Szili
Ann. Univ. Sci. Budap. Rolando Eötvös, Sect. Math 27, 153-166, 1985
231985
Approximation in H∞-norm
F Schipp, L Szili
Approximation Theory and Function Series 5, 307-320, 1996
211996
Weighted (0, 2)-interpolation on the roots of Jacobi polynomials
I Joó, L Szili
Acta Mathematica Hungarica 66 (1-2), 25-50, 1995
181995
On the origin of Turing instability
L Szili, J Tóth
Journal of Mathematical Chemistry 22 (1), 39-53, 1997
171997
An Erdős type convergence process in weighted interpolation. II
L Szili, P Vértesi
Acta Mathematica Hungarica 98 (1-2), 129-162, 2003
162003
On summability of weighted Lagrange interpolation. I
L Szili, P Vértesi
Acta Mathematica Hungarica 101 (4), 323-344, 2003
152003
A survey on (0, 2) interpolation
L Szili
Ann. Univ. Sci. Budapest. Sect. Comput 16, 377-390, 1996
141996
An interpolation process on the roots of the integrated Legendre polynomials
L Szili
Analysis Mathematica 9 (3), 235-245, 1983
141983
On summability of weighted Lagrange interpolation. III
L Szili, P Vértesi
Acta Mathematica Hungarica 104 (1-2), 39-62, 2004
132004
Weighted (0, 2)-interpolation on the roots of the classical orthogonal polynomials
L Szili
Bull. Allahabad Math. Soc 8 (9), 94, 1993
131993
On the summability of weighted Lagrange interpolation on the roots of Jacobi polynomials
L Szili
Acta Mathematica Hungarica 99 (3), 209-231, 2003
92003
Uniform convergent discrete processes on the roots of four kinds of Chebyshev polynomials
L Szili
Annales Univ. Sci. Budapest Eötvös, Sect. Math 45, 35-62, 2002
92002
Stability of polynomials
J Tóth, L Szili, A Zachár
Mathematica in education and Research 7, 5-12, 1998
91998
On summability of weighted Lagrange interpolation. II
L Szili, P Vértesi
Acta Mathematica Hungarica 103 (1-2), 1-17, 2004
62004
Some Erdös-type Convergence Processes in Weighted Interpolation
L Szili, P Vértesi
Advanced Problems in Constructive Approximation, 237-254, 2002
62002
The system can't perform the operation now. Try again later.
Articles 1–20